# SDR TWAA9809620

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 588
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CRACKED SUPPORT BRACKET AT FS 588 BETWEEN STR 29L AND STR S30L.  INSTALLED NEW BRACKET PER SRM 51-01, PAGE 1, ITEM C.  TOTAL TIME:  72,580 HOURS.  TOTAL CYCLES:  77,573.  (X)
